# SDR SWIA202054110

- Difficulty date: November 1, 2020
- Submitted: November 17, 2020
- Operation: Air carrier
- Aircraft: N786SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10286
- Aircraft time: 30,635 hours, 18,830 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Retainer
- Condition: Out Of Tolerance
- Location: Ee Door Seal
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONICS BAY DOOR, FWD RT SEAL RETAINER WAS FOUND TO BE OUT OF LIMITS.  C-CHECK RO 11/16/2020.  REPLACED AVIONICS BAY DOOR FWD RT SEAL RETAINER, IAW CRJ700 SRM, DWG.  LEAK CHECK GOOD.  COMPLIED WITH TASK CARD.
